# SDR SWIA200110131

- Difficulty date: August 24, 2001
- Submitted: August 27, 2001
- Operation: Air carrier
- Aircraft: N235SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120310
- Aircraft time: 13,650 hours, 19,361 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL AT APPROXIMATELY 80 KTS, ANTI-SKID ON OUTBOARD LIGHT ILLUMINATED AND BRAKES ON MAP ILLUMINATED WITH SINGLE CHIME.POWERED DOWN AIRCRAFT AND POWERED UP, ANTI-SKID INOP LIGHT EXTINGUISHED.  TAXI AIRCRAFT TO 80 KTS.  ALL CHECKS GOOD AT THIS TIME.
